# SDR I5EA2021032500011

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 63,376 hours, 41,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 48695
- Condition: Inoperative
- Location: Rt Overwing Lght
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT BATTERY M1479 WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51.
